Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 31, 2015, 2:13 PM EDT for Treutlen County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2015, 2:13 PM EDT (18:13 UTC)
- Expired
- Jul 31, 2015, 2:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 93 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WWUS82 KFFC 311813
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 31 2015
GAZ098-112-113-311845-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-
213 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN TOOMBS AND EASTERN TREUTLEN COUNTIES UNTIL 245 PM EDT...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF OAK PARK...OR 8 MILES EAST OF
SOPERTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...VIDALIA...NORMANTOWN...GILLIS SPRINGS AND ZAIDEE.
LAT...LON 3223 8244 3239 8259 3250 8251 3249 8247
3248 8247 3245 8240 3244 8238 3239 8240
3236 8241 3234 8239 3234 8238 3232 8236
3229 8235
TIME...MOT...LOC 1813Z 278DEG 3KT 3237 8244
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:04 PM EDT, 9 minutes earlier.
Area forecast discussion, Jul 31, 2:04 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 204 PM EDT FRI JUL 31 2015 .PREV DISCUSSION... /ISSUED 1102 AM EDT FRI JUL 31 2015/ .UPDATE... SLIGHT ADJUSTMENTS TO DELAY MIDDAY POP TRENDS PER RECENT HIGH RES GUIDANCE AS IT STILL LOOKS LIKE GENERALLY COLUMBUS TO MACON AND SOUTHWARD WILL SEE GOOD CHANCE OF CONVECTION. ANYWHERE IN CENTRAL GA COULD SEE SOME DEVELOPMENT WITH THE MAIN INSTABILITY AXIS DRAPED ACROSS. OTHERWISE MINOR CHANGES TO DAYTIME TRENDS MAINLY WITH A BIT LOWER DEWPOINTS MIXING DOWN IN THE NORTH ACROSS THE POST FRONTAL REGIME. PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 725 AM EDT FRI JUL 31 2015/ PREV DISCUSSION... .SHORT TERM /TODAY THROUGH SATURDAY/... /ISSUED 341 AM EDT FRI JUL 31 2015/ A COLD FRONT IS STALLED ACROSS CENTRAL GEORGIA THIS MORNING AND ALTHOUGH THE FRONT WILL WEAKEN THROUGH THE SHORT TERM AND WASH OUT...THE MOISTURE ASSOCIATED WITH THE FRONT WILL REMAIN IN PLACE ACROSS CENTRAL GEORGIA. OBSERVATIONS ALREADY SHOW THE DEW POINTS IN THE LOW TO MID 60S ACROSS PARTS OF NORTH GEORGIA AND WHILE SOME OF THIS DRIER AIR WILL FILTER FURTHER SOUTH...IT WONT QUITE MAKE IT INTO CENTRAL GEORGIA TODAY. GIVEN CENTRAL GEORGIA WILL BE SOUTH OF THE STALLED FRONT...WITH BETTER DEEP LAYER MOISTURE AND DEW POINTS IN THE 70S THIS AFTERNOON...CONVECTION SHOULD BE CONFINED TO CENTRAL GEORGIA. MUCAPE VALUES THIS AFTERNOON CLIMB AROUND 2000 J/KG SO COULD SEE A FEW STRONG STORMS. SPC HAS THE CWA IN GENERAL THUNDER. THE BOUNDARY SHIFTS EVER SO SLIGHTLY SOUTHWARD ON SATURDAY AND THE DRIER AIR MOVES FURTHER INTO CENTRAL GEORGIA. THE BETTER POPS ARE CONFINED TO THE SOUTHERN PORTION OF THE CWA SATURDAY AFTERNOON. EVEN WITH THE FRONT MOVING THROUGH NORTH GEORGIA...TEMPERATURES THROUGH THE SHORT TERM ARE FORECAST TO REMAIN JUST ABOVE NORMAL. WITH THESE ABOVE NORMAL TEMPERATURES AND HIGHER DEW POINTS IN CENTRAL GEORGIA...A SMALL AREA ACROSS THE SOUTHEAST PART OF THE CWA HAS THE POTENTIAL TO REACH HEAT ADVISORY CRITERIA /105 DEGREE HEAT INDICES/ FOR A SHORT PERIOD OF TIME. AT THIS POINT...THE AREA OF 105 VALUES IS SPOTTY AND ANY CONVECTION IN THE AREA WILL HELP TO KEEP TEMPS BELOW THE FORECAST SO WILL NOT ISSUE A HEAT ADVISORY AT THIS TIME. 11 && .LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 341 AM EDT FRI JUL 31 2015/ MODELS ARE SHOWING GOOD AGREEMENT ON A WEAK COLD FRONT STALLED ACROSS PARTS OF CENTRAL GEORGIA SATURDAY NIGHT... SAGGING FURTHER SOUTH AND INTO SOUTH GEORGIA ON SUNDAY...THEN INTO NORTH FLORIDA ON MONDAY. THIS SHOULD LESSON THUNDERSTORM CHANCES ACROSS THE AREA THROUGH THE FIRST PART OF NEXT WEEK AS A DRIER AIR MASS SETTLES OVER THE REGION. THE COMBINATION OF A MOIST SOUTHERLY SURFACE TO MID LEVEL FLOW AND SUBTLE UPPER DISTURBANCES FROM THE WEST WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS BACK TO THE FORECAST AREA FOR WEDNESDAY AND THURSDAY. MODEST INSTABILITY AND WEAK DEEP LAYER WIND SHEAR CONTINUES TO SUGGEST ANY AFTERNOON/EVENING STORMS SHOULD REMAIN BELOW SEVERE LIMITS. BEHIND THE FRONT... A DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK FOR MOST AREAS FOR SUNDAY THROUGH TUESDAY. THEN AS GULF MOISTURE BEGINS TO CREEP NORTHWARD... NEAR CRITICALLY HIGH HEAT INDICES ARE LIKELY TO RETURN TO MUCH OF THE AREA BY MID WEEK. 39 && .AVIATION... 18Z UPDATE... MOSTLY VFR CONDITIONS THROUGH PERIOD ACROSS AREA WITH AFTERNOON/EVENING SHRA/TSRA POTENTIAL GREATEST FOR SOUTHERN SITES ALONG WITH POSSIBLE REDUCED VSBYS. DEPENDING ON WHERE PRECIP OCCURS TODAY...MAY NEED TO INCLUDE MVFR VSBYS FOR EARLY MORNING TOMORROW. CIGS IN 4-6 KFT RANGE WITH CU FIELD THEN MOSTLY CLEAR OVERNIGHT AND SIMILAR TREND AGAIN FOR SATURDAY AFTERNOON. PRECIP CHANCES AGAIN STAYING IN SOUTHERN TIER FOR SATURDAY. WINDS HAVE BEEN TRICKY THIS AFTERNOON INTO EVENING AS KATL AND NEARBY SITES MAY HAVE SOME WAVERING BETWEEN EAST AND NNW BUT SHOULD MAINLY STAY EAST OF NORTH AND CLOSE TO NORTH OVERNIGHT BEFORE NE AGAIN FOR SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO LOW ON AFTERNOON/EVENING WINDS TODAY. MEDIUM ON PRECIP CHANCE THIS AFTERNOON NEAR KATL. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 93 69 94 70 / 20 5 10 10 ATLANTA 90 72 92 71 / 30 10 10 10 BLAIRSVILLE 88 60 87 59 / 5 0 5 10 CARTERSVILLE 92 64 92 66 / 10 5 5 10 COLUMBUS 93 73 94 73 / 40 30 30 20 GAINESVILLE 89 70 91 70 / 10 5 5 10 MACON 94 72 93 71 / 40 30 30 20 ROME 92 63 93 67 / 5 0 5 5 PEACHTREE CITY 91 67 92 69 / 30 20 10 10 VIDALIA 93 75 93 74 / 50 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11/BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Jul 31, 2:23 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 223 AM EDT FRI JUL 31 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 223 AM EDT FRI JUL 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA TODAY... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS ARE BRIEF WIND GUSTS... FREQUENT LIGHTNING AND LOCALLY HEAVY DOWNPOURS. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THAT WILL MEANDER ACROSS CENTRAL GEORGIA TODAY. THE GREATEST THUNDERSTORM THREAT WILL BE MAINLY ALONG AND SOUTH OF A LA GRANGE TO WASHINGTON LINE DURING THE AFTERNOON AND EARLY EVENING HOURS. ALTHOUGH A FEW STORMS COULD BECOME STRONG... SEVERE STORMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA WILL HELP PROVIDE A FOCUS FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THERE OVER THE WEEKEND. SEVERE STORMS ARE NOT EXPECTED. THE WEAKENING FRONT IS EXPECTED TO PUSH SOUTH OF THE AREA BY MONDAY... WITH HIGH PRESSURE AND A DRIER NORTHERLY FLOW LESSONING RAIN CHANCES FOR ALL AREAS ON MONDAY... AND POSSIBLY ON TUESDAY. A MOIST SOUTHERLY FLOW WILL BRING A CHANCE OF AFTERNOON THUNDERSTORMS BACK TO THE AREA BY MID WEEK. BEHIND THE FRONT... THE DRIER AIR MASS WILL HELP HOLD HEAT INDICES BELOW THE 100 DEGREE MARK ACROSS NORTH GEORGIA TODAY... AND ACROSS NORTH AND CENTRAL GEORGIA OVER THE WEEKEND AND POSSIBLY THROUGH THE FIRST PART OF NEXT WEEK. NEAR CRITICALLY HIGH HEAT INDICES ARE EXPECTED TO RETURN TO MUCH OF THE AREA BY MID NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 31, 12:40 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT FRI JUL 31 2015
GAZ111-112-311715-
WHEELER GA-MONTGOMERY GA-
1240 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WHEELER AND SOUTHERN
MONTGOMERY COUNTIES UNTIL 115 PM EDT...
AT 1240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ALSTON...OR NEAR MOUNT VERNON. THIS STORM
WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UVALDA...AILEY...ALSTON...SPRING HILL...CHARLOTTEVILLE AND JORDAN.
LAT...LON 3206 8277 3219 8254 3216 8246 3206 8247
3197 8255 3196 8255 3196 8257 3193 8259
3193 8261 3192 8265
TIME...MOT...LOC 1640Z 141DEG 0KT 3212 8254Special weather statement, Jul 31, 1:31 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT FRI JUL 31 2015
GAZ097-109-311800-
DODGE GA-LAURENS GA-
131 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND
SOUTHWESTERN LAURENS COUNTIES UNTIL 200 PM EDT...
AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CADWELL...OR 9 MILES NORTHEAST OF EASTMAN...
MOVING SOUTHWEST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...CHESTER...CADWELL...DUBOIS...GODWINSVILLE...RODDY...
GRESSTON...YONKERS AND PLAINFIELD.
LAT...LON 3228 8333 3233 8330 3246 8310 3231 8296
3211 8313
TIME...MOT...LOC 1731Z 045DEG 5KT 3233 8310Special weather statement, Jul 31, 1:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT FRI JUL 31 2015
GAZ091-311815-
MARION GA-
144 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 215
PM EDT...
AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF GENEVA...OR 11 MILES NORTH
OF BUENA VISTA. THIS STORM WAS NEARLY STATIONARY.
HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BRANTLEY...OAKLAND...MARION ESTATES AND TAZEWELL.
LAT...LON 3251 8464 3253 8463 3252 8458 3253 8456
3254 8457 3255 8455 3254 8451 3256 8449
3256 8445 3254 8445 3252 8443 3249 8443
3248 8441 3245 8441 3243 8439 3238 8439
3236 8457
TIME...MOT...LOC 1744Z 230DEG 3KT 3249 8449Special weather statement, Jul 31, 2:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT FRI JUL 31 2015
GAZ098-112-113-311845-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-
213 PM EDT FRI JUL 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...
NORTHWESTERN TOOMBS AND EASTERN TREUTLEN COUNTIES UNTIL 245 PM EDT...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF OAK PARK...OR 8 MILES EAST OF
SOPERTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SOPERTON...VIDALIA...NORMANTOWN...GILLIS SPRINGS AND ZAIDEE.
LAT...LON 3223 8244 3239 8259 3250 8251 3249 8247
3248 8247 3245 8240 3244 8238 3239 8240
3236 8241 3234 8239 3234 8238 3232 8236
3229 8235
TIME...MOT...LOC 1813Z 278DEG 3KT 3237 8244The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 8:32 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 43 min |
| Jul 31, 12:40 PM EDT | Special Weather Statement | FFC | Montgomery | 35 min |
| Jul 31, 1:31 PM EDT | Special Weather Statement | FFC | Dodge | 29 min |
| Jul 31, 1:44 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 31, 2:25 PM EDT | Special Weather Statement | FFC | Marion | 35 min |
| Jul 31, 2:32 PM EDT | Special Weather Statement | FFC | Stewart | 13 min |
| Jul 31, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 48 min |
| Jul 31, 2:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 31, 3:16 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jul 31, 3:33 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Jul 31, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 38 min |
| Jul 31, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 49 min |
| Jul 31, 4:05 PM EDT | Special Weather Statement | FFC | Dodge | 25 min |
| Jul 31, 4:09 PM EDT | Special Weather Statement | FFC | Peach | 36 min |
| Jul 31, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 32 min |
| Jul 31, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jul 31, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski | 34 min |
| Jul 31, 5:33 PM EDT | Special Weather Statement | FFC | Dooly, Wilcox | 27 min |
| Jul 31, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 45 min |
| Jul 31, 6:14 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jul 31, 6:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 31, 6:33 PM EDT | Special Weather Statement | FFC | Schley | 27 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.